# SDR CA120712004

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Cracked
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) 15 MINUTES AFTER TAKEOFF THE CREW REPORTED THE LOSS OF THE LT HYDRAULIC SYSTEM. THE FLIGHT RETURNED AND LANDED APPROXIMATELY 14 000KG OVER MAXIMUM LANDING WEIGHT. THERE WERE NO ACFT HANDLING ISSUES AND NO EMERGENCY WAS DECLARED HOWEVER ERS DID MEET THE AIRCRAFT.  FLIGHT CREW REPORTED A HOT LEFT BRAKE WITH HYD FLUID LEAKING ONTO IT AND SMOKE.  MAINTENANCE RESOLUTION:FND LT ACT INSTL-INBD SPOILER NR 1 CRACKED IN 2 PARTS.  ACU SPOILER INBD NR1 REPLACED IAW AMM 27-61-02B, PB401. LT HYD SYS REFILLED, SEVERAL FUNCTIONS PERFORM, NO LEAKS. LT ENG DRY MOTOR, ALL NORMAL.
